Alert archive / Oklahoma / Wind Advisories in 2006

Wind Advisory 8, NWS Norman, OK

March 20, 200623 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this wind advisory at Mar 20, 2006, 3:56 PM CST for 23 counties in Oklahoma; 8 counties in Texas. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2006, 3:56 PM CST (21:56 UTC)
Expired
Mar 20, 2006, 9:00 PM CST
In force
5 hr
Issued by
NWS Norman, OK
All 31 counties

Beckham County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Garvin County, OK, Grady County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Jefferson County, OK, Kiowa County, OK, Love County, OK, McClain County, OK, Murray County, OK, Oklahoma County, OK, Roger Mills County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 47 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Sill, OK (KFSI), launched 12:00Z, 9.9 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Sill, OK at 12:00Z on 2006-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Sill, OK at 12:00Z on 2006-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 286 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
286 m²/s²
0-3 km storm-relative helicity
335 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOUN 202156
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
356 PM CST MON MAR 20 2006


.A STRONG COLD FRONT WILL BRING STRONG NORTHWEST WINDS BEHIND IT.
THESE GUSTY WINDS WILL SPREAD ACROSS MOST OF WEST CENTRAL AND
SOUTHWEST OKLAHOMA AND ADJACENT PARTS OF TEXAS THROUGH EARLY
EVENING. THE WINDS WILL REMAIN STRONG FOR ABOUT 3 HOURS AFTER THE
FRONT PASSES.

OKZ014-016-021>023-033>038-044-TXZ083>088-210300-
/O.NEW.KOUN.WI.Y.0008.060320T2156Z-060321T0300Z/
ROGER MILLS-CUSTER-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-
KNOX-BAYLOR-
INCLUDING THE CITIES OF...CHEYENNE...WEATHERFORD...CLINTON...
ELK CITY...SAYRE...BURNS FLAT...ANADARKO...HOLLIS...MANGUM...
HOBART...ALTUS...FREDERICK...LAWTON...WALTERS...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY...
KNOX CITY...SEYMOUR
356 PM CST MON MAR 20 2006

...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

SUSTAINED NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 50 MPH
WILL BE COMMON FOLLOWING THE COLD FRONT. THE STRONG WINDS SHOULD
LAST FOR ABOUT 3 HOURS AFTER THE FRONT PASSES...DECREASING TO LESS
THAN 30 MPH BY MID-EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WR
1 follow-up statement
000 
WWUS74 KOUN 210008
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
608 PM CST MON MAR 20 2006

.A STRONG COLD FRONT WILL BRING STRONG NORTHWEST WINDS BEHIND IT.
THESE GUSTY WINDS WILL SPREAD WEST TO EAST ACROSS THE SOUTHERN
HALF OF OKLAHOMA AND ADJACENT PARTS OF TEXAS THROUGH MID-EVENING. THE
WINDS WILL REMAIN STRONG FOR ABOUT 3 HOURS AFTER THE FRONT PASSES.

OKZ024-025-027>029-039>041-045-046-050-TXZ089-090-210300-
/O.EXA.KOUN.WI.Y.0008.000000T0000Z-060321T0300Z/
CANADIAN-OKLAHOMA-GRADY-MCCLAIN-CLEVELAND-STEPHENS-GARVIN-MURRAY-
JEFFERSON-CARTER-LOVE-ARCHER-CLAY-
INCLUDING THE CITIES OF...YUKON...EL RENO...MUSTANG...
OKLAHOMA CITY...CHICKASHA...PURCELL...NORMAN...MOORE...DUNCAN...
PAULS VALLEY...SULPHUR...WAURIKA...ARDMORE...MARIETTA...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
608 PM CST MON MAR 20 2006

...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

SUSTAINED NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 50 MPH WILL
BE COMMON FOLLOWING THE COLD FRONT. THE STRONG WINDS SHOULD LAST
FOR ABOUT 3 HOURS AFTER THE FRONT PASSES...DECREASING TO LESS THAN
30 MPH BY MID-EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

OKZ014-016-021>023-033>038-044-TXZ083>088-210300-
/O.CON.KOUN.WI.Y.0008.000000T0000Z-060321T0300Z/
ROGER MILLS-CUSTER-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-
KNOX-BAYLOR-
INCLUDING THE CITIES OF...CHEYENNE...WEATHERFORD...CLINTON...
ELK CITY...SAYRE...BURNS FLAT...ANADARKO...HOLLIS...MANGUM...
HOBART...ALTUS...FREDERICK...LAWTON...WALTERS...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY...
KNOX CITY...SEYMOUR
608 PM CST MON MAR 20 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

SUSTAINED NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 50 MPH WILL
BE COMMON FOLLOWING THE COLD FRONT. THE STRONG WINDS SHOULD LAST
FOR ABOUT 3 HOURS AFTER THE FRONT PASSES...DECREASING TO LESS THAN
30 MPH BY MID-EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Mar 20, 3:10 PM CST, 46 minutes earlier.

Area forecast discussion, Mar 20, 3:10 PM CST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
310 PM CST MON MAR 20 2006

.DISCUSSION...
ANOTHER ROUND OF SHWRS/TSTMS DEVELOPING AND MOVING ACROSS PARTS OF
FA THIS AFTN WHERE CLDS HAD DECREASED AND HEATING HAS OCCURRED.
WITH COLD AIR ALOFT ASSOCIATED WITH THE UPR SYSTEM CURRENTLY OVR
THE CENTRAL/SOUTHERN PLAINS... SOME OF THESE STORMS COULD PRODUCE
HAIL THIS AFTN/EVENING. UPR LOW WILL SLOWLY LIFT TO THE NE TONITE.
WRAP AROUND PRECIP WILL BE POSSIBLE OVERNITE WITH CHANCES ENDING
FROM SW TO NE ACROSS CWA. RAIN WILL LIKELY SWITCH OVR OR MIX WITH
SNOW ACROSS NORTHERN AND PARTS OF CENTRAL OK BEFORE ENDING. SFC
LOW THAT WAS IN EASTERN NM/WEST TX PANHANDLE HAS BEGUN TO MOVE TO
THE SE TO NEAR SW OK THIS AFTN. A COLD FRONT IS ON THE MOVE WITH
THE MOVEMENT OF THE SFC LOW. THIS COLD FRONT WILL MOVE ACROSS THE
AREA THIS AFTN/TONIGHT BRINGING GUSTY NORTH WINDS AND COLD AIR TO
THE AREA. WITH THE COLD AIR BEGINNING TO MOVE INTO THE FA... THE
CHANGE OVR OF THE RA TO SN IN EXTREME NW OK SHUD BEGIN WITHIN THE
NEXT FEW HOURS. SNOW ACCUMULATIONS WILL BE GREATEST IN NW OK THIS
EVENING...WITH 1 TO 2 INCHES POSSIBLE. GREATER ACCUMULATIONS
EXPECTED NORTH OF FA TODAY/TONIGHT. WILL EXTEND WINTER WX ADVISORY
INTO THIS EVENING FOR SN AND POSSIBLY BLOWING SN.

TEMPS WILL REMAIN BELOW NORMAL THIS WEEK. TEMPS WILL BE COLD...WITH
HIGHS TUES AFTN IN THE 30S/40S ACROSS A GOOD PORTION OF THE FA. THE
COLD HIGHS WILL BE DUE TO THE COLD AIR MOVING INTO THE AREA TONITE
AND A COLD NORTH SFC WIND FROM THE SNOW PACK BEING GENERATED POINTS
NORTH OF THE CWA TODAY/TONITE. LOWS WILL ALSO BE BELOW FREEZING IN
MANY LOCATIONS THROUGHOUT THE WEEK. THERE IS A CHANCE OF SOME LIGHT
PRECIP AGAIN WED-THU AS ANOTHER UPR SYSTEM MOVES ACROSS THE
CENTRAL/SOUTHERN PLAINS. THIS SYSTEM WILL BRING ANOTHER SHOT OF COOL
AIR TO THE AREA. AFTER THU... TEMPS WILL GRADUALLY BEGIN TO WARM
ACROSS THE FA. MODELS INDICATING ANOTHER COLD FRONT POSSIBLY MOVING
ACROSS THE FA EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  30  42  27  47 /  60  10  10  10
HOBART OK         29  44  26  49 /  40  10  10  20
WICHITA FALLS TX  31  50  31  55 /  20   0  10  10
GAGE OK           24  35  19  41 /  60  10  10  20
PONCA CITY OK     29  37  22  41 /  70  10  10  10
DURANT OK         35  49  31  55 /  30   0  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WINTER WEATHER ADVISORY UNTIL 10 PM CST THIS EVENING FOR OKZ004-
     OKZ005-OKZ009-OKZ010.

TX...NONE.
&&

02/25
Hazardous weather outlook, Mar 20, 7:00 AM CST, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
700 AM CST MON MAR 20 2006

OKZ004>048-050>052-TXZ083>090-201800-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
700 AM CST SUN MAR 19 2006

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER PARTS OF CENTRAL
AND SOUTHERN OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA INCLUDES THAT PART OF OKLAHOMA SOUTH OF A LINE
FROM ERICK...TO KINGFISHER... TO CUSHING.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 2 PM
THROUGH 7 PM.

IMPACTS...
SOME MINOR DAMAGE TO PROPERTY WILL BE POSSIBLE FROM HAIL UP TO
NICKEL SIZE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR POSSIBLE SEVERE WEATHER OPERATIONS
THROUGH EARLY EVENING.

DISCUSSION...
AN INTENSE STORM SYSTEM...CENTERED OVER THE TEXAS PANHANDLE THIS
MORNING... WILL MOVE EAST ACROSS OKLAHOMA TODAY. AN ASSOCIATED
SURFACE LOW WILL MOVE INTO CENTRAL OKLAHOMA BY LATE AFTERNOON. SOUTH
OF THE LOW... A SLOT OF DRIER AIR WILL MOVE INTO SOUTHERN OKLAHOMA
AND NORTHERN TEXAS...RESULTING IN THINNING CLOUDS AND POSSIBLY SOME
SURFACE HEATING ACROSS THESE AREAS. MEANWHILE... CLOUDY AND COOLER
CONDITIONS WILL CONTINUE NORTH OF THE LOW ACROSS NORTHERN OKLAHOMA.
IN BETWEEN...AN EAST TO WEST ORIENTED FRONT WILL STRENGTHEN ACROSS
CENTRAL OR SOUTHERN OKLAHOMA.

BY LATE AFTERNOON...COOLER AIR AT MID LEVELS WILL OVERSPREAD THE
REGION. THE COOLEST AIR ALOFT WILL BE ACROSS CENTRAL AND NORTHERN
OKLAHOMA. WHERE THE COLD AIR ALOFT TO THE NORTH OVERLAPS THE
MILDER SURFACE AIR TO THE SOUTH... RESULTING INSTABILITY MAY BE
SUFFICIENT FOR A FEW LOW-TOPPED SHOWERS AND THUNDERSTORMS TO DEVELOP
ACROSS CENTRAL AND SOUTHERN OKLAHOMA. A FEW OF THE THUNDERSTORMS
COULD PRODUCE SMALL HAIL. IF SUFFICIENT CLEARING AND DESTABILIZATION
OCCURS... A FEW THUNDERSTORMS COULD PRODUCE MARGINALLY SEVERE HAIL.
ANY SHOWERS AND THUNDERSTORMS THAT DEVELOP THIS AFTERNOON WILL
LIKELY WEAKEN THIS EVENING AS THE SURFACE FRONT MOVES INTO SOUTHEAST
OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST TUESDAY MAR 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...50 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.

OTHER HAZARDOUS WEATHER...
SNOW AND BLOWING SNOW ARE LIKELY ACROSS PARTS OF NORTHWEST OKLAHOMA
TODAY. A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH 6 PM FOR THESE
AREAS.

A FREEZE IS EXPECTED TONIGHT ACROSS MUCH OF WESTERN NORTH TEXAS AND
THE NORTHWEST HALF OF OKLAHOMA... AND A HARD FREEZE IS LIKELY ACROSS
MUCH OF THE NORTHWESTERN QUARTER OF OKLAHOMA. WIND CHILLS WILL
LIKELY FALL INTO THE TEENS OR LOWER LATE TONIGHT AND EARLY TUESDAY
IN THESE AREAS. PROPER PRECAUTIONS SHOULD BE TAKEN TODAY TO PROTECT
PETS... LIVESTOCK... AND TENDER VEGETATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED.

OTHER HAZARDOUS WEATHER...
THERE IS A SLIGHT CHANCE OF ACCUMULATING SNOW FROM LATE WEDNESDAY
INTO EARLY THURSDAY ACROSS NORTHERN OKLAHOMA. SNOW ACCUMULATIONS...
IF ANY... MOST LIKELY WOULD BE LIGHT.

ADDITIONAL FREEZES ARE FORECAST EACH NIGHT THROUGH FRIDAY NIGHT
ACROSS NORTHERN OKLAHOMA. FREEZE CONDITIONS COULD OCCUR AS FAR SOUTH
AS NORTHERN TEXAS ON SEVERAL NIGHTS THIS WEEK.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.

24

In the hours before

Special weather statement, Mar 20, 3:33 PM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
333 PM CST MON MAR 20 2006

OKZ024-202200-
CANADIAN OK-
333 PM CST MON MAR 20 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST OF EL RENO AT 333
PM CST...MOVING NORTHEAST AT 35 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

30
Special weather statement, Mar 20, 3:36 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
336 PM CST MON MAR 20 2006

OKZ023-202200-
CADDO OK-
336 PM CST MON MAR 20 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST OF BINGER AT 336
PM CST...MOVING NORTHEAST AT 35 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

30
Special weather statement, Mar 20, 3:38 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
338 PM CST MON MAR 20 2006

OKZ015-016-202200-
DEWEY OK-CUSTER OK-
338 PM CST MON MAR 20 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CUSTER AND DEWEY COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF PUTNAM AT 338
PM CST...MOVING NORTHEAST AT 25 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
Special weather statement, Mar 20, 3:43 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
343 PM CST MON MAR 20 2006

OKZ032-043-202200-
HUGHES OK-COAL OK-
343 PM CST MON MAR 20 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COAL AND HUGHES COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7 MILES WEST OF GERTY
TO CLARITA AT 343 PM CST...MOVING NORTHEAST AT 45 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

30
Special weather statement, Mar 20, 3:44 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
344 PM CST MON MAR 20 2006

OKZ037-038-044-TXZ086-202215-
COMANCHE OK-TILLMAN OK-COTTON OK-WICHITA TX-
344 PM CST MON MAR 20 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE...COTTON...TILLMAN
AND WICHITA COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 11 MILES NORTHWEST OF
WICHITA MOUNTAINS WILDLIFE REFUGE TO 10 MILES SOUTHWEST OF GRANDFIELD
AT 344 PM CST...MOVING EAST AT 50S MPH.

WINDS OF 45 TO 55 MPH ARE LIKELY. SMALL HAIL IS ALSO POSSIBLE.
Special weather statement, Mar 20, 3:49 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
349 PM CST MON MAR 20 2006

OKZ018-202215-
KINGFISHER OK-
349 PM CST MON MAR 20 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KINGFISHER COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF KINGFISHER AT 349
PM CST...MOVING NORTHEAST AT 45 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 3:50 PM CSTSevere Thunderstorm WarningOUNDewey40 min
Mar 20, 3:54 PM CSTSevere Thunderstorm WarningOUNCanadian51 min
Mar 20, 3:55 PM CSTSevere Thunderstorm WarningOUNComanche50 min
Mar 20, 3:58 PM CSTSevere Thunderstorm WarningOUNCotton47 min
Mar 20, 4:18 PM CSTSevere Thunderstorm WarningOUNCoal27 min
Mar 20, 4:18 PM CSTTornado WarningOUNDewey27 min
Mar 20, 4:21 PM CSTSevere Thunderstorm WarningOUNCaddo, Grady, Jefferson, Stephens39 min
Mar 20, 4:38 PM CSTTornado WarningOUNKingfisher37 min
Mar 20, 4:42 PM CSTTornado WarningOUNDewey33 min
Mar 20, 4:49 PM CSTSevere Thunderstorm WarningOUNCanadian26 min
Mar 20, 5:11 PM CSTTornado WarningOUNLogan49 min
Mar 20, 5:43 PM CSTSevere Thunderstorm WarningOUNLincoln32 min

Nearby

Wind Advisories in Oklahoma, 2006Wind Advisories in Texas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.